# SDR UIEA2011102500628

- Difficulty date: October 16, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 76,225 hours, 14,507 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO DOCUMENTS 4 "DEVIATIONS" WHICH OCCURRED DURING MODIFICATION OF LT NOSE WHEEL AFT CORNER IAW REQUIREMENTS OF SB 747-53A2305, REV 2 "FUSELAGE - SKIN - NOSE WHEEL WELL AFT CORNER SKIN PANEL INSPECTION AND MODIFICATION.  SB 747-53A2305 REV 2 REQUIRES OPERATORS PERFORM A DETAILED INSPECTION FOR CRACKS AT BS 400 NEAR S-44L OF THE SKIN PANEL AND SKIN SPLICE PLATE IN AFT CORNERS OF THE NOSE WHEEL WELL BECAUSE OF REPORTS OF CRACKS IN THE AREA. (RT647 IS A GROUP 8 ACFT IAW SB 747-53A2305, REV 2 THEREFORE JAL PERFORMED THE REQUIRED DETAIL INSPECTION IAW FIG 5 OF THE SB.  THERE WERE NO CRACKS DETECTED BY THE DETAIL INSPECTION AND IAW THE SB, JAL HAD THE OPTION OF CONTINUING OPERATIONS WITH REPEAT INSPECTION OR DOING THE ALTERNATE MODIFICATION AND POST-MODIFICATION INSPECTIONS GIVEN IN THE SB.  JAL CHOSE TO DO THE ALTERNATE MODIFICATION DOUBLERS INSTALLATION TO MAKE SURE NO UNREPAIRED CRACKS OCCUR IN THE AFT CORNER OF THE NOSE WHEEL WELL.)
